# SDR IXXA05SMN182S

- Difficulty date: September 20, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: 130.000 L-21l
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP, FWD ENTRANCE DOOR.- JAMB FWD LWR CORNER CRACKED, STA  130.000 L-21L.PERFORMED MAJOR REPAIR IAW AD 2000-20-08, S/B 53-075, SRM 53-2-0 FIG 15 SHEET 2,  SRM 53-2-0, TR NR 53-196, MFG DWG NR SRD8530021, EO NR 20051204 DATED 09-21-05, DWG NR 5750776.  REMOVED FASTENERS IAW SRM 51-1-21.  REMOVED DAMAGED SECTION IAW SRM.  NDT INSPECTED REWORKED AREA IAW NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FABRICATED REPAIR DOUBLER, REPAIR TRIPLER, FILLER, IAW SRM (SHEET 2), TR NR 53-196, DWG NR SRD85330021, SRM (FORMING).  CLEANED, TREATED, PRIMED AREA REPAIR PARTS IAW SRM.  APPLIED SEALANT TO FAYING SURFACES IAW SRM.  INSTALLED REPAIR PARTS IAW SRM. (TORQUE).
